Volume 20, Number 2
Previous Issue Next Issue

Elisabetta Santi & M. G. Cimoroni

J. Comp. Math., 20 (2002), pp. 113-120

Preview Full PDF 20 926 Abstract

Hua Zhong Tang & Hua Mo Wu

J. Comp. Math., 20 (2002), pp. 121-128

Preview Full PDF 25 984 Abstract

Qing Ping Deng & Xiao Ping Feng

J. Comp. Math., 20 (2002), pp. 129-152

Preview Full PDF 24 968 Abstract

Dan Ping Yang

J. Comp. Math., 20 (2002), pp. 153-164

Preview Full PDF 25 946 Abstract

Qi Ya Hu & De Hao Yu

J. Comp. Math., 20 (2002), pp. 165-174

Preview Full PDF 19 827 Abstract

Kai Li Xiang & R. M. Thmoas

J. Comp. Math., 20 (2002), pp. 175-184

Preview Full PDF 23 913 Abstract

Yi Fa Tang

J. Comp. Math., 20 (2002), pp. 185-196

Preview Full PDF 19 935 Abstract

Ping Luo & Guo Ping Liang

J. Comp. Math., 20 (2002), pp. 197-206

Preview Full PDF 22 903 Abstract

Chuan Qing Gu & Gong Qing Zhu

J. Comp. Math., 20 (2002), pp. 207-216

Preview Full PDF 20 927 Abstract

Birama Sory Sidibe & Ming Zhu Liu

J. Comp. Math., 20 (2002), pp. 217-224

Preview Full PDF 22 947 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80